# SDR IPXA2016070305334

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 31,947 hours, 5,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1414587694
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL, PN 14145876-94 DAMAGED REF D573368, 573369 AND 573370, FOR DAMAGES FABRICATED NEW BOARD, REF EO B747-5320-60339-A.
